Models and Types of Peano's Arithmetic

Journal of Symbolic Logic 48 (2):484-485 (1983)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,593

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Models and types of Peano's arithmetic.Haim Gaifman - 1976 - Annals of Mathematical Logic 9 (3):223-306.
Review: Haim Gaifman, Pointers to Truth. [REVIEW]Andre Chapuis - 1993 - Journal of Symbolic Logic 58 (4):1462-1463.
Harrington Leo. Recursively presentable prime models.C. J. Ash - 1984 - Journal of Symbolic Logic 49 (2):671-672.

Analytics

Added to PP
2017-02-21

Downloads
22 (#714,818)

6 months
10 (#397,728)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Haim Gaifman
Columbia University

Citations of this work

Iterated ultrapowers for the masses.Ali Enayat, Matt Kaufmann & Zachiri McKenzie - 2018 - Archive for Mathematical Logic 57 (5-6):557-576.
Automorphisms of Countable Short Recursively Saturated Models of PA.Erez Shochat - 2008 - Notre Dame Journal of Formal Logic 49 (4):345-360.
Automorphisms of Countable Recursively Saturated Models of PA: A Survey.Henryk Kotlarski - 1995 - Notre Dame Journal of Formal Logic 36 (4):505-518.

Add more citations

References found in this work

No references found.

Add more references